Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kristen rae

the side affects of accutane

i'm on my sixth week of accutane, and have since developed these painful cracks on both corners of my mouth, and they are SO painful. has anyone else experienced these? and any ideas? ive tried vaseline, as well as tons of carmex and other lipbalms...but they are not leaving, and are not fun!

another thing-for accutane users, when did you see a significant improvement in your skin? ive been breaking out ever since i started the drug, and its already week six...ive heard week seven and eight are supposed to be good...but i know everyone is different! just let me know.

Share this post


Link to post
Share on other sites

Hey wat up?....Ive been usin it for about 2 weeks now and my lips aren't that bad...I also havent experienced an inital breakout yet...I DO know that ur suposed to get those cracks on the corners of ur mouth...all u gotta do is read the side effects thing in the binder :cool:

Share this post


Link to post
Share on other sites

I'm in month 4 and I still break out mildly, but my acne was only mild - moderate to begin with. Try some vitamin E cream, as concentrated as you can get it. Lather it on at night and try to apply during the day. This should help!

Share this post


Link to post
Share on other sites
Guest FearlessBunnyLove

If I don't layer dr. dan's cortibalm with aquafor on top the sides of my mouth crack and become painful. Vaseline doesn't do anything for me and I've had horrible reactions to a lot of other lipbalms.

Share this post


Link to post
Share on other sites

Hahaha kristin_rae I'm experiencing the exact same thing too (about 7 weeks in).

I opened my mouth the other morning and on one side, in the corner of my lips it just cracked and started bleeding.

TAKE IT LIKE A MAN!

And use lip balm.

Share this post


Link to post
Share on other sites

Hahaha kristin_rae I'm experiencing the exact same thing too (about 7 weeks in).

I opened my mouth the other morning and on one side, in the corner of my lips it just cracked and started bleeding.

TAKE IT LIKE A MAN!

And use lip balm.

:lol:

just rub some dirt on it you pussy!

Share this post


Link to post
Share on other sites

get aquaphor and apply it every couple of hours that's the only thing otc i've found that's helped heal my cracks

don't rub too much on or you'll break out since it'll clog your pores I think

i started clearing during my 2nd month significantly

Share this post


Link to post
Share on other sites

I'm on day 13 and the past couple of days have been awful. I've been having the worst breakouts of my life these past two or three days. One day it was 14 whiteheads out of nowhere. Then the next day it was over 30! My face is covered with red spots and I start college on the 21st of this month. I wanted to have a fresh start but I guess I will still be that guy with pimples and scars on his face.

As for chapped lips I've been using Blistex chapstick even before I started accutane so its not a problem for me.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×